zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A degenerate parabolic system with self-diffusion for a mutualistic model in ecology. (English) Zbl 1120.35055
A cooperative system of two strongly degenerate parabolic equations is considered. Local existence and uniqueness of positive classical solutions are established. Global existence and blow-up are also studied.

MSC:
35K65Parabolic equations of degenerate type
35A07Local existence and uniqueness theorems (PDE) (MSC2000)
92D40Ecology
35K50Systems of parabolic equations, boundary value problems (MSC2000)
WorldCat.org
Full Text: DOI
References:
[1] Chen, H. W.: Analysis of blow-up for a nonlinear parabolic equation. J. math. Anal. appl. 192, 180-193 (1995) · Zbl 0830.35064
[2] Duan, Z. W.; Zhou, L.: Global and blow-up solutions for nonlinear degenerate parabolic systems with crosswise-diffusion. J. math. Anal. appl. 244, 263-278 (2000) · Zbl 0959.35100
[3] Friedman, A.; Mcleod, B.: Blow-up of solutions of nonlinear degenerate parabolic equations. Arch. rational mech. Anal. 96, 55-80 (1987) · Zbl 0619.35060
[4] Galaktionov, V. A.; Kurdyumov, S. P.; Samarskii, A.: A parabolic system of quasilinear equations I. Differential equations 19, 1558-1572 (1983) · Zbl 0556.35071
[5] Galaktionov, V. A.; Kurdyumov, S. P.; Samarskii, A.: A parabolic system of quasilinear equations II. Differential equations 21, 1049-1062 (1985) · Zbl 0599.35085
[6] Hayakawa, K.: On the nonexistence of global solutions of some semilinear parabolic equations. Proc. Japan acad. 49, 503-525 (1973) · Zbl 0281.35039
[7] Ladyzenskaja, O. A.; Solonnikov, V. A.; Ural’ceva, N. N.: Linear and quasilinear equations of parabolic type, amer. Math. soc.. (1968)
[8] Lou, Y.; Nagylaki, T.; Ni, W. M.: On diffusion-induced blowups in a mutualistic model. Nonlinear anal. TMA 45, 329-342 (2001) · Zbl 0980.35059
[9] Mizoguchi, N.; Ninomiya, H.; Yanagida, E.: On the blowup induced by diffusion in nonlinear systems. J. dyn. Differential equations 10, 619-638 (1998) · Zbl 0917.35052
[10] Pao, C. V.: Nonlinear parabolic and elliptic equations. (1992) · Zbl 0777.35001
[11] Pao, C. V.: Dynamics of nonlinear parabolic systems with time delays. J. math. Anal. appl. 198, 751-779 (1996) · Zbl 0860.35138
[12] Wang, M. X.: Some degenerate and quasilinear parabolic system not in divergence form. J. math. Anal. appl. 274, 424-436 (2002) · Zbl 1121.35321
[13] Wang, S.; Wang, M. X.; Xie, C. H.: A nonlinear degenerate diffusion equation not in divergence form. Z. angew. Math. phys. 51, 149-159 (2000) · Zbl 0961.35077
[14] Weinberger, H. F.: Diffusion-induced blowup in a system with equal diffusions. J. differential equations 154, 225-237 (1999) · Zbl 0926.35051
[15] Wiegner, M., 1994. Blow-up for solutions of some degenerate parabolic equations. Differential Integral Equations. 7, 1641 -- 1167. · Zbl 0797.35100
[16] Wiegner, M.: A critical exponent in a degenerate parabolic equation. Math. methods appl. Sci. 25, 911-925 (2002) · Zbl 1007.35043
[17] Wiegner, M.: Blow-up of solutions to a degenerate parabolic equation not in divergence form. J. differential equations 192, 445-472 (2003)
[18] Yamada, Y.: Global solutions for quasilinear parabolic systems with cross-diffusion effect. Nonlinear anal. 24, 1395-1412 (1995) · Zbl 0863.35052